# SDR C2XA06CL055

- Difficulty date: May 31, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N29906
- Make and model: Emb EMB-145LR
- Aircraft serial: 145472
- Aircraft time: 11,465 hours, 8,920 cycles
- Engine: Allsn AE3007A
- Engine time: 8,791 hours, 6,896 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 23073279
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2066 THE CREW REPORTED THE NR 2 ENGINE SHUTDOWN IN FLIGHT.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE.  OPERATIONAL CHECKS WERE GOOD.
